# SDR CALA0200141

- Difficulty date: March 19, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 60,196 hours, 36,160 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054573
- Part serial: 571906
- Condition: Overheated
- Location: A/C Bay
- Part time: 35,600 hours, 17,883 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE FLIGHT ATTENDANT REPORTED AN ELECTRICAL SMOKE ODOR APPARENTLY COMING FROM THE RIGHT AFT LAV AREA AFTER TAKEOFF FROM MIA.  THE AIRCRAFT WAS RETURNED TO MIA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THAT THE CABIN AIR RECIRCULATION FAN HAD OVERHEATED.  THE CABIN RECIRCULATION FAN WAS REMOVED AND REPLACED IAW MM 21-20-12.  OPERATIONAL CHECKS WERE GOOD WITH NO ODORS DETECTED.
